# SDR MEX2003548

- Difficulty date: December 10, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N158PL
- Make and model: Doug MD-88
- Aircraft serial: 49761
- Engine: Pwa JT8D217A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Part number: B19151
- Condition: Clogged
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AC RETURNED THIRTY MINUTES AFTER TAKEOFF, THE (RT OIL STRAINER CLOGGING) LIGHT CAME ON.  CAPTAIN INFORMED THAT THE ENGINE WAS NOT TURNED OFF AND IT WAS PUT AT FLIGHT IDLE POWER.  AT PLATFORM THE MAIN FILTER ASSY AND THE CHIP DETECTORS WERE INSPECTED, THE FILTER WAS FOUND CONTAMINATED WITH COAL.  THE FILTER WAS CLEANED AND THE PROCEDURE OF FILTER PRESS SENSING WAS PERFORMED IAW MM.  AT STATION THE MAIN OIL FILTER, DIFFERENTIAL PRESSURE ALARM, RESTRICTORS P5 AND P6 AND FLIGHT DATA RECORDER WERE REPLACED IAW MM, TESTS OK, ALL CORRECT.
